Classical Analysis and ODEs

[26] A dispersive regularization for the modified Camassa-Holm equation

YU GAO Lei Li Jian-Guo Liu

Classical Analysis and ODEs mathscidoc:1905.05010

SIAM J. Math Anal, 50, 2807-2838, 2018
[ Download ] [ 2019-05-11 23:50:40 uploaded by jianguo ] [ 670 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] The modified Camassa-Holm equation in Lagrangian coordinates

Yu Gao Jian-Guo Liu

Classical Analysis and ODEs mathscidoc:1905.05009

Discrete Contin. Dyn. Syst. Ser. B, 23, (6), 2545–2592, 2018
[ Download ] [ 2019-05-11 23:42:56 uploaded by jianguo ] [ 705 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] Learning interacting particle systems: diffusion parameter estimation for aggregation equations

Hui Huang Jian-Guo Liu Jianfeng Lu

Classical Analysis and ODEs mathscidoc:1905.05008

Mathematical Models and Methods in Applied Sciences, 29, (1), 1–29, 2019
[ Download ] [ 2019-05-11 23:17:12 uploaded by jianguo ] [ 739 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] Global convergence of sticky particle method for modified Camassa-Holm equation

YU GAO Jian-Guo Liu

Classical Analysis and ODEs mathscidoc:1905.05007

SIAM J. Math Anal, 49, 1267–1294, 2017
[ Download ] [ 2019-05-11 23:09:23 uploaded by jianguo ] [ 727 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] Discrete-in-time random particle blob method for the Keller-Segel equation and convergence analysis

HUI HUANG Jian-Guo Liu

Classical Analysis and ODEs mathscidoc:1905.05006

COMMUN. MATH. SCI., 15, (7), 1821–1842, 2017
[ Download ] [ 2019-05-11 23:03:11 uploaded by jianguo ] [ 578 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[31] Continuous and discrete one dimensional autonomous fractional ODEs

Yuanyuan Feng Lei Li Jian-Guo Liu Xiaoqian Xu

Classical Analysis and ODEs mathscidoc:1905.05005

Discrete Contin. Dyn. Syst. Ser. B,, 23, 3109-3135, 2018
[ Download ] [ 2019-05-11 22:52:32 uploaded by jianguo ] [ 590 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[32] Analysis and computation of some tumor growth models with nutrient: from cell density models to free boundary dynamics

Jian-Guo Liu Min Tang Li Wang Zhennan Zhou

Classical Analysis and ODEs mathscidoc:1905.05004

Discrete Contin. Dyn. Syst. Ser. B, accepted, 2019
[ Download ] [ 2019-05-10 00:21:08 uploaded by jianguo ] [ 444 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[33] A note on one-dimensional time fractional ODEs

Yuanyuan Feng Lei Li Jian-Guo Liu Xiaoqian Xu

Classical Analysis and ODEs mathscidoc:1905.05003

Applied Math Letter, 83, 87-94, 2018
[ Download ] [ 2019-05-10 00:12:58 uploaded by jianguo ] [ 790 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[34] A generalized definition of Caputo derivatives and its application to fractional ODEs

LEI LI Jian-Guo Liu

Classical Analysis and ODEs mathscidoc:1905.05001

SIAM J. Math Anal, 50, 2867-2900, 2018
[ Download ] [ 2019-05-10 00:08:30 uploaded by jianguo ] [ 855 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[35] A Sharp Schrödinger Maximal Estimate in R^2

Xiumin Du University of Maryland College Park Larry Guth Massachusetts Institute of Technology Xiaochun Li University of Illinois at Urbana-Champaign

Classical Analysis and ODEs mathscidoc:1810.05001

Distinguished Paper Award in 2018

Ann. of Math. (2), 186, (2), 607-640, 2017.8
[ Download ] [ 2018-10-31 04:30:06 uploaded by xmdu1989 ] [ 928 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[36] The geometry of generalized Lame equation, I

Zhijie Chen Tsinghua University Ting-Jung Kuo National Taiwan Normal University Chang-Shou Lin National Taiwan University

Classical Analysis and ODEs mathscidoc:1804.05001

Journal de Mathematiques Pures et Appliquees, 127, 89-120, 2019
[ Download ] [ 2018-04-17 10:13:49 uploaded by zjchen ] [ 1025 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[37] A good lambda lemma, two weight T1 theorems without weak boundedness, and a two weight accretive global Tb theorem

Eric Sawyer McMaster University Chun-Yen Shen National Taiwan University Ignacio Uriarte-Tuero Michigan State University

Classical Analysis and ODEs mathscidoc:1803.05004

Birkhauser Volume, Harmonic Analysis and PDE: in Honor of Richard Wheeden, 125-164, 2017.6
[ Download ] [ 2018-03-29 10:09:14 uploaded by ntucyshen ] [ 452 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[38] A two weight fractional singular integral theorem with side conditions, energy and k-energy dispersed

Eric Sawyer McMaster University Chun-Yen Shen National Taiwan University Ignacio Uriarte-Tuero Michigan State University

Classical Analysis and ODEs mathscidoc:1803.05003

Springer Volume, Harmonic Analysis, PDE and Operator Theory: Celebrating Cora Sadosky's life, 2, 305-373, 2017
[ Download ] [ 2018-03-29 10:02:29 uploaded by ntucyshen ] [ 870 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[39] Hamiltonian system for the elliptic form of Painlev\'{e} VI equation

Zhijie Chen National Taiwan University Ting-Jung Kuo National Taiwan University Chang-Shou Lin National Taiwan University

Classical Analysis and ODEs mathscidoc:1803.05002

Journal de Mathématiques Pures et Appliquées, 106, 546-581, 2016.9
[ Download ] [ 2018-03-18 13:48:18 uploaded by zjchen ] [ 849 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[40] On reducible monodromy representations of some generalized Lam\'{e} equation

Zhijie Chen Tsinghua University Ting-Jung Kuo National Taiwan Normal University Chang-Shou Lin National Taiwan Universit Kouichi Takemura Chuo University

Classical Analysis and ODEs mathscidoc:1803.05001

Mathematische Zeitschrift, 288, 679–688, 2018.4
[ Download ] [ 2018-03-18 13:42:25 uploaded by zjchen ] [ 896 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[41] Twist character of the least amplitude periodic solution of the forced pendulum

Jinzhi Lei Tsinghua University Xiong Li Beijing Normal University Ping Yan Tsinghua University Meirong Zhang Tsinghua University

Classical Analysis and ODEs mathscidoc:1702.05005

SIAM J. MATH. ANAL., 35, (4), 844-867, 2003
[ Download ] [ 2017-02-10 17:20:04 uploaded by jzlei ] [ 1145 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[42] Nonlinear differential galois theory

Jinzhi Lei Tsinghua University

Classical Analysis and ODEs mathscidoc:1702.05004

ArXiv, 0608492v2
[ Download ] [ 2017-02-10 16:25:21 uploaded by jzlei ] [ 1140 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[43] Moment boundedness of linear stochastic delay differential equations with distributed delay

Zhen Wang Hefei University of Technology Xiong Li Beijing Normal University Jinzhi Lei Tsinghua University

Classical Analysis and ODEs mathscidoc:1702.05003

Stochastic Processes and their Applications, 124, 486-612, 2014
[ Download ] [ 2017-02-10 16:20:02 uploaded by jzlei ] [ 1043 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[44] On a classification of polynomial differential operators with respect to the type of first integrals

Jinzhi Lei Tsinghua University

Classical Analysis and ODEs mathscidoc:1702.05002

Journal of Differential Equations, 260, 1993-2005, 2016
[ Download ] [ 2017-02-10 16:08:38 uploaded by jzlei ] [ 1255 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[45] On generating functions of Hausdorff moment sequences

Jian-Guo Liu Duke University Robert L. Pego Carnegie Mellon University

Classical Analysis and ODEs mathscidoc:1702.05001

Transactions of the American Mathematical Society, 368, (12), 8499-8518, 2016.12
[ Download ] [ 2017-02-07 21:26:02 uploaded by jianguo ] [ 1247 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[46] Distribution of random Cantor sets on tubes

Changhao Chen Department of Mathematical Sciences, University of Oulu

Classical Analysis and ODEs mathscidoc:1701.05006

Arkiv for Matematik, 54, (1), 39-54, 2014.10
[ Download ] [ 2017-01-08 20:36:41 uploaded by arkivadmin ] [ 991 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[47] On the weak-type (1,1) of the uncentered Hardy–Littlewood maximal operator associated with certain measures on the plane

Anna K. Savvopoulou Department of Mathematical Sciences, Indiana University South Bend Christopher M. Wedrychowicz Department of Mathematics and Computer Science, Saint Mary’s College

Classical Analysis and ODEs mathscidoc:1701.05005

Arkiv for Matematik, 52, (2), 367-382, 2012.11
[ Download ] [ 2017-01-08 20:36:37 uploaded by arkivadmin ] [ 833 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[48] Asymptotic porosity of planar harmonic measure

Jacek Graczyk Department of Mathematics, University of Paris XI Grzegorz Świa̧tek Department of Mathematics and Information Sciences, Warsaw University of Technology

Classical Analysis and ODEs mathscidoc:1701.05004

Arkiv for Matematik, 51, (1), 53-69, 2010.9
[ Download ] [ 2017-01-08 20:36:34 uploaded by arkivadmin ] [ 1009 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[49] On a class of orthogonal series

H. Bohman

Classical Analysis and ODEs mathscidoc:1701.05003

Arkiv for Matematik, 1, (1), 13-19, 1949.9
[ Download ] [ 2017-01-08 20:34:09 uploaded by arkivadmin ] [ 944 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[50] The Loewner equation for multiple slits, multiply connected domains and branch points

Christoph Böhm Institut für Mathematik, Universität Würzburg Sebastian Schleißinger Dipartimento di Matematica, Università di Roma “Tor Vergata”

Classical Analysis and ODEs mathscidoc:1701.05002

Arkiv for Matematik, 1-32, 2014.10
[ Download ] [ 2017-01-08 20:34:07 uploaded by arkivadmin ] [ 1485 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved